# SDR 2005FA0000072

- Difficulty date: July 15, 2004
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 294
- Engine: Garrtt TFE73140
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Audio Control
- Part number: 9903333142
- Part serial: 00010002224
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ACRID SMELL IN THE COCKPIT ON APPROACH TO LANDING.  NR 2 VHF COMM NOT FUNCTION REPORTED BY FLIGHTCREW.  INSPECTION DID CONFIRM NR 2 COMM TRANSCEIVER WAS INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.  ADDITIONAL TROUBLESHOOTING AND INSPECTION TO AIRFRAME AND AVIONICS RELATED COMPONENTS DID REVEAL THE AUDIO CONTROL PANEL (PN990-3333-142) NR 2 VHF COMM TRANSCEIVER.  AUDIO CONTROL PANEL RETURNED FOR INSPECTION, REPAIR AND RETURNED TO SERVICE.  (NM01200501124) (K)
